Publications & Works

Published journal articles indexed by SCI, SSCI, and AHCI

Articles Published in Other Journals

Refereed Congress / Symposium Publications in Proceedings

A Note on Parabolic Difference Equations on Manifold

5th International Conference of Mathematical Sciences, ICMS 2021, İstanbul, Turkey, 23 - 27 June 2021, vol.2483 identifier

A Note on Hyperbolic Differential Equations on Manifold

5th International Conference on Analysis and Applied Mathematics (ICAAM), Mersin, Turkey, 23 - 30 September 2020, vol.2325 identifier identifier

A Note on Parabolic Differential Equations on Manifold

4th International Conference of Mathematical Sciences (ICMS), ELECTR NETWORK, 17 - 21 June 2020, vol.2334 Creative Commons License identifier identifier

Reidemeister torsion of Anasov representations

International Conference on Advancements in Mathematical Sciences (AMS), Antalya, Turkey, 5 - 07 November 2015, vol.1676 identifier identifier

Reidemeister torsion of some surfaces

International Conference on Advancements in Mathematical Sciences (AMS), Antalya, Turkey, 5 - 07 November 2015, vol.1676 identifier identifier

Finite Difference Method for The Reverse Parabolic Problem with Neumann Condition

1st International Conference on Analysis and Applied Mathematics (ICAAM), Gümüşhane, Turkey, 18 - 21 October 2012, vol.1470, pp.102-105 identifier identifier

Reidemeister Torsion of Hitchin Representations of PSp(2n)(R)

International Conference of Numerical Analysis and Applied Mathematics (ICNAAM), Kos, Greece, 19 - 25 September 2012, vol.1479, pp.570-573 identifier identifier

Positivity of Two-Dimensional Elliptic Differential Operators in Holder Spaces

1st International Conference on Analysis and Applied Mathematics (ICAAM), Gümüşhane, Turkey, 18 - 21 October 2012, vol.1470, pp.77-79 identifier identifier

The Positivity of Differential Operator with Nonlocal Boundary Conditions

International Conference of Numerical Analysis and Applied Mathematics (ICNAAM), Kos, Greece, 19 - 25 September 2012, vol.1479, pp.578-581 identifier identifier

The Structure of Fractional Spaces Generated by the Difference Operator on the Half Plane

International Conference of Numerical Analysis and Applied Mathematics (ICNAAM), Kos, Greece, 19 - 25 September 2012, vol.1479, pp.611-614 identifier identifier

C-Symplectic Complex and Riedemeister Torsion

1st International Conference on Analysis and Applied Mathematics (ICAAM), Gümüşhane, Turkey, 18 - 21 October 2012, vol.1470, pp.262-265 identifier identifier

Positivity of Two-Dimensional Elliptic Differential Operators with Nonlocal Conditions

International Conference on Numerical Analysis and Applied Mathematics (ICNAAM), Halkidiki, Greece, 19 - 25 September 2011, vol.1389 identifier identifier

A NOTE ON SYMPLECTIC CHAIN COMPLEX

International Conference on Mathematical Sciences, Bolu, Turkey, 23 - 27 November 2010, vol.1309, pp.870-883 identifier identifier

Metrics

Publication

39

Citation (WoS)

192

H-Index (WoS)

9

Citation (Scopus)

162

H-Index (Scopus)

8

Project

6

Thesis Advisory

4

Open Access

7